MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 36IN 2-0 S/A CP-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 36IN 2-0 S/A CP-1; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J472H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device ma2999, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown procedure in 2019 and the suture was used.The thread of the suture was easy to break.There were no patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Device evaluation summary: it was received for analysis an empty opened foil of product code j472, lot ma2999.As no needle or suture were returned for evaluation, we are unable to investigate further to the issue of ¿the thread of the suture is easy to break ".The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.A manufacturing record evaluation was performed for the finished device ma2999, and no non-conformances were identified.

Brand Name
VCL CT BRD VIO 36IN 2-0 S/A CP-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9295956
Report Number2210968-2019-89728
Device Sequence Number19365823
Product Code GAM
UDI-Device Identifier10705031040250
UDI-Public10705031040250
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue NumberJ472H
Device Lot NumberMA2999
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/14/2019
Supplement Date Received by Manufacturer11/18/2019
Initial Report FDA Received Date11/08/2019
Supplement Report FDA Received Date12/04/2019
Patient Sequence Number1